Alert archive / Mississippi / Wind Advisories in 2009

Wind Advisory 3, NWS New Orleans, LA

April 2, 2009Pearl River County, Mississippi

NWS New Orleans, LA issued this wind advisory at Apr 2, 2009, 3:52 AM CDT for Pearl River County, Mississippi. It took effect at Apr 2, 2009, 4:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2009, 3:52 AM CDT (08:52 UTC)
In effect from
Apr 2, 2009, 4:00 AM CDT
Expired
Apr 2, 2009, 7:00 AM CDT
In force
3 hr
Issued by
NWS New Orleans, LA

County Pearl River County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2009-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2009-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-312 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLIX 020852
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
352 AM CDT THU APR 2 2009

...LOCALIZED STRONG WINDS DUE TO A MESO HIGH...

.A FEATURE CAUSED A MESO HIGH HAS CAUSED GUSTY WINDS ACROSS
PORTIONS OF SOUTHEAST LOUISIANA. THIS IS ON THE BACK SIDE OF VERY
WEAK CONVECTION MOVING ACROSS THE AREA. WINDS WITH THIS FEATURE
WILL QUICKLY PICK UP WITH WINDS GUSTS OF 40 TO 50 MPH EXPECTED.
LAKE FRONT HAS ACTUALLY RECORDED A WIND GUSTS OF 59 MPH. 

LAZ040-MSZ077-080-021200-
/O.NEW.KLIX.WI.Y.0003.090402T0900Z-090402T1200Z/
ST. TAMMANY-PEARL RIVER-HANCOCK-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PICAYUNE...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD
352 AM CDT THU APR 2 2009

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

WINDS WILL BRIEFLY PICK UP EARLY THIS MORNING WITH GUSTS BETWEEN
40 AND 50 MPH POSSIBLE AS WHAT IS CALLED A MESO HIGH PASSES THROUGH
ST TAMMANY PARISH AND INTO HANCOCK AND PEARL RIVER COUNTIES.
VEHICLES DRIVING ACROSS I 12 IN THIS AREA WILL HAVE VERY GUSTY
CROSS WINDS BETWEEN 430 AND 530 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
000 
WWUS74 KLIX 020932
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
432 AM CDT THU APR 2 2009

...LOCALIZED STRONG WINDS DUE TO A MES0 HIGH...

.A FEATURE CAUSED A MESO HIGH HAS CAUSED GUSTY WINDS ACROSS
PORTIONS OF SOUTHEAST LOUISIANA. THIS IS ON THE BACK SIDE OF VERY
WEAK CONVECTION MOVING ACROSS THE AREA. WINDS WITH THIS FEATURE
WILL QUICKLY PICK UP WITH WINDS GUSTS OF 40 TO 50 MPH EXPECTED.
LAKE FRONT HAS ACTUALLY RECORDED A WIND GUSTS OF 59 MPH.

MSZ081-021200-
/O.EXA.KLIX.WI.Y.0003.000000T0000Z-090402T1200Z/
HARRISON-
INCLUDING THE CITIES OF...GULFPORT...BILOXI
432 AM CDT THU APR 2 2009

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

WINDS WILL BRIEFLY PICK UP EARLY THIS MORNING WITH GUSTS BETWEEN
40 AND 50 MPH POSSIBLE AS WHAT IS CALLED A MESO HIGH PASSES
THROUGH ST TAMMANY PARISH AND INTO HANCOCK AND PEARL RIVER
COUNTIES. VEHICLES DRIVING ACROSS I 10 AND I 12 IN THIS AREA WILL
HAVE VERY GUSTY CROSS WINDS BETWEEN 430 AND 530 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ040-MSZ077-080-021200-
/O.CON.KLIX.WI.Y.0003.000000T0000Z-090402T1200Z/
ST. TAMMANY-PEARL RIVER-HANCOCK-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PICAYUNE...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD
432 AM CDT THU APR 2 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

WINDS WILL BRIEFLY PICK UP EARLY THIS MORNING WITH GUSTS BETWEEN
40 AND 50 MPH POSSIBLE AS WHAT IS CALLED A MESO HIGH PASSES
THROUGH ST TAMMANY PARISH AND INTO HANCOCK AND PEARL RIVER
COUNTIES. VEHICLES DRIVING ACROSS I 10 IN THIS AREA WILL HAVE
VERY GUSTY CROSS WINDS BETWEEN 430 AND 530 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Apr 1, 9:54 PM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, Apr 1, 9:54 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
954 PM CDT WED APR 1 2009

.SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS EVENING. ATMOSPHERE IS BECOMING
SLIGHTLY MORE UNSTABLE IN RELATION TO THIS MORNING ALTHOUGH A
DECENT AMOUNT OF DRY AIR REMAINS IN THE MID LEVELS. THE PW VALUES
HAVE INCREASED TO 1.3 AND THIS TREND SHOULD CONTINUE INTO THE
MORNING AS THE CHANCE OF STRONG TO SEVERE THUNDERSTORMS INCREASES.

98/SO

&&

.PREV DISCUSSION... /ISSUED 415 PM CDT WED APR 1 2009/

..MODERATE RISK OF SEVERE THUNDERSTORMS FOR THURSDAY MAINLY IN THE
   MISSISSIPPI COUNTIES...

SHORT TERM...
WARM FRONTOGENESIS UNDERWAY BELOW THE COAST AND UNDER PERSISTENT
SUB-TROPICAL JET ALOFT. DEWPOINTS ARE SLOWLY RECOVERING ALONG THE
IMMEDIATE COAST BUT MID TO UPPER 60S...POSSIBLY SOME NEAR 70
DEWPOINTS ARE POOLED JUST SOUTH OF THE WARM FRONT. WARM AIR
ADVECTION LIKELY TO GET UNDERWAY OVERNIGHT WITH PERHAPS RISING
TEMPERATURES OVERNIGHT AFTER REACHING LOWS IN THE LOWER 60S BY
MIDNIGHT. LOW LEVEL JET DEVELOPS OVERNIGHT TO ENHANCE MOISTURE
RETURN IN TIME IN ADVANCE OF APPROACHING SYSTEM DEVELOPING IN THE
WESTERN HIGH PLAINS. DIRECTIONAL AND SPEED SHEAR SHOULD BE ON THE
INCREASE AFTER SUNRISE THURSDAY WITH CONCERNS OF ISOLATED
SUPERCELLS DEVELOPING WELL IN ADVANCE OF THE COLD FRONT. AS FRONT
MOVES INTO MORE MOIST AIR...SQUALL LINE LIKELY TO DEVELOP ALONG
THE FRONT. GREATEST THREAT APPEARS TO BE DAMAGING WINDS IN THE
60-70 MPH RANGE...LARGE HAIL IN THE NICKEL TO PING PONG BALL RANGE
AND ISOLATED TORNADOES THAT MAY BE IN THE EF2-EF3 RANGE...ASSUMING
THE LOW LEVEL SHEAR DOESNT SOFTEN TOO MUCH BEFORE THE BETTER
DYNAMICS ARRIVE WITHIN THE MODERATE RISK AREA. THE SLIGHT RISK
AREA OVER LOUISIANA WILL PROBABLY BE JUST A SHADE LESS INTENSE
THAN IN MISSISSIPPI BUT NOT ENOUGH TO PRECLUDE SEVERE THREAT.

SEVERE THREAT ENDS FROM WEST-TO-EAST WITH FRONTAL PASSAGE IN THE
MID AFTERNOON. ONLY A TEMPERATURE AND WIND FORECAST FOR THURSDAY
NIGHT THROUGH SATURDAY.

LONG TERM...
SUNDAY MAY SEE A REPEAT OF STRONG TO POSSIBLY SEVERE STORMS AS
ANOTHER COLD FRONT MOVES THROUGH THE AREA. MOISTURE RETURN MAY BE
AN ISSUE AND DYNAMICS MAY BE DISPLACED FARTHER NORTH THAN THE
THURSDAY SYSTEM. WILL ADJUST ACCORDINGLY IN SUBSEQUENT ISSUANCES
BUT WILL SHOW CHANCE THUNDER AT THIS TIME WITH NO MENTION OF
SEVERE FOR SUNDAY. QUIET WEATHER MONDAY AND TUESDAY BUT RETURN
FLOW AND ANOTHER CYCLONE MOVING ACROSS THE COUNTRY WEDNESDAY.

AVIATION...
/00Z TAF ISSUANCE/
VFR CONDITIONS WILL PREVAIL THROUGH THE REST OF THE AFTERNOON AND
INTO THE EARLY EVENING HOURS. STRATUS DECK WILL LIKELY DEVELOP AFTER
MIDNIGHT WITH CIGS DROPPING TO NEAR MVFR. MCB MAY HAVE CIGS AND VIS
DOWN TO IFR NEAR SUNRISE. WINDS WILL INCREASE SUBSTANTIALLY
TOMORROW WITH SUSTAINED SOUTH WINDS TO NEAR 15 KTS AND GUSTS AROUND
25 KTS. WILL LIKELY HAVE TO ADD TSRA INTO LATE MORNING/AFTERNOON
TAFS FOR TOM. 12/ME

MARINE...
WINDS HAVE DECREASED SLIGHTLY THIS AFTERNOON SO WILL NOT BE
EXTENDING SMALL CRAFT EXERCISE CAUTION. A SFC RIDGE EAST OF THE AREA
WILL CONTINUE SHIFTING EASTWARD AS A COLD FRONT APPROACHES THE
REGION FROM THE WEST. THIS WILL TIGHTEN THE SFC PRESSURE GRADIENT
AND THUS RESULT IN SOUTH WINDS INCREASING TO 20 TO 25 KTS. SO...HAVE
ISSUE A SMALL CRAFT ADVISORY FROM 12Z THURS TO 06Z FRI.  OUTER
WATERS COULD SEE SEAS IN THE 6 TO 8 FOOT RANGE AND A FOOT OR 2 LOWER
IN THE INNER WATERS. HIGH PRESSURE WILL SETTLE IN FRIDAY AFTERNOON
AND WINDS WILL BECOME MUCH LIGHTER.  12/ME

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  60  79  46  72 /  10  50  10   0
BTR  61  79  46  72 /  10  40  10   0
MSY  64  79  55  73 /  10  40  10   0
GPT  63  79  53  72 /  20  50  20   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 AM THURSDAY TO 1 AM CDT FRIDAY FOR
     GMZ550-555-570-575.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 AM THURSDAY TO 1 AM CDT FRIDAY FOR
     GMZ555-570-575.

&&
Hazardous weather outlook, Apr 1, 9:52 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
952 PM CDT WED APR 1 2009

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-030300-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
952 PM CDT WED APR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT
RIVER FLOODING...
FLOODING WILL CONTINUE ALONG SEVERAL AREA RIVERS. REFER TO THE
LATEST RIVER FLOOD STATEMENTS FOR DETAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SEVERE THUNDERSTORMS...
FOR THURSDAY...THE STORM PREDICTION CENTER FORECASTS A MODERATE
RISK OF SEVERE WEATHER ACROSS SOUTHERN MISSISSIPPI AND A SLIGHT
RISK OF SEVERE WEATHER ACROSS SOUTHEASTERN LOUISIANA. THE GREATEST
THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND ISOLATED LARGE
TORNADOES FROM SUPERCELLS DEVELOPING WELL IN ADVANCE OF AN
APPROACHING COLD FRONT. DAMAGING WINDS WILL ALSO BE POSSIBLE AS A
SQUALL LINE ALONG THE COLD FRONT MOVES EASTWARD THROUGH THE AREA.
SEVERE WEATHER WILL BE MOST LIKELY DURING THE LATE MORNING AND
EARLY TO MID AFTERNOON HOURS AND WILL END WITH THE FRONTAL
PASSAGE.

THERE IS ALSO A THREAT OF STRONG TO SEVERE STORMS ON SUNDAY.

MARINE HAZARDS...
A SMALL CRAFT ADVISORY IS IN EFFECT OVER THE GULF WATERS FROM
THURSDAY MORNING THROUGH THE FIRST PART OF THURSDAY NIGHT. A
TIGHTENING PRESSURE GRADIENT WILL RESULT IN STRONG SOUTHEASTERLY
WINDS AND SEAS OF 6 TO 8 FEET...MAINLY BEYOND 15 NAUTICAL MILES
FROM SHORE. A COLD FRONT WILL PASS THROUGH THE COASTAL WATERS
THURSDAY EVENING WITH A WIND SHIFT TO THE NORTHWEST. WINDS AND
SEAS SHOULD BEGIN TO CALM EARLY FRIDAY MORNING.

RIVER FLOODING...
SEVERAL AREA RIVERS ARE FORECAST TO REMAIN ABOVE FLOOD STAGE
THROUGH THE END OF THE WEEK AND INTO THE WEEKEND IN SOME CASES.
REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. ACTIVATION OF STORM
SPOTTERS...HAM RADIO AND EMERGENCY OPERATIONS FOR SEVERE WEATHER
WILL BE NEEDED THURSDAY MAINLY FROM 9 AM THROUGH 6 PM.
ADDITIONALLY...EMERGENCY MANAGEMENT AND FIRST RESPONDERS ARE
URGED TO MONITOR DEVELOPMENTS AND BE PREPARED FOR SEVERE WEATHER
OPERATIONS THURSDAY.

95/DM

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:41 AM CDTSpecial Marine WarningLIX94 min
Apr 2, 5:30 AM CDTSpecial Marine WarningLIX90 min
Apr 2, 6:32 AM CDTSpecial Marine WarningLIX88 min
Apr 2, 6:40 AM CDTFlash Flood WarningLIXJefferson, Lafourche, Plaquemines, Saint Bernard, Terrebonne3 hr
Apr 2, 6:47 AM CDTSevere Thunderstorm WarningLIXPlaquemines36 min
Apr 2, 7:13 AM CDTSevere Thunderstorm WarningLIXJefferson17 min
Apr 2, 7:18 AM CDTSpecial Marine WarningLIX27 min
Apr 2, 7:26 AM CDTSevere Thunderstorm WarningLIXPlaquemines64 min
Apr 2, 7:30 AM CDTSpecial Marine WarningLIX77 min
Apr 2, 8:09 AM CDTSpecial Marine WarningLIX39 min
Apr 2, 10:36 AM CDTHigh Wind WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more4 hr
Apr 2, 10:53 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana52 min
Apr 2, 11:25 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge65 min
Apr 2, 11:39 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, West Baton Rouge36 min
Apr 2, 11:43 AM CDTTornado WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge32 min
Apr 2, 11:45 AM CDTSpecial Marine WarningLIX79 min
Apr 2, 11:49 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Saint James41 min
Apr 2, 11:53 AM CDTTornado WarningLIXEast Feliciana, Saint Helena37 min
Apr 2, 11:55 AM CDTSpecial Marine WarningLIX95 min
Apr 2, 11:58 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa32 min
Apr 2, 12:13 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint Tammany, Tangipahoa47 min
Apr 2, 12:20 PM CDTTornado WarningLIXLivingston, Tangipahoa25 min
Apr 2, 12:23 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington67 min
Apr 2, 12:30 PM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles, Saint James, Saint John the Baptist60 min
Apr 2, 12:38 PM CDTSpecial Marine WarningLIX82 min
Apr 2, 12:57 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Tammany, Tangipahoa, Washington51 min
Apr 2, 1:21 PM CDTTornado WarningLIXOrleans, Saint Tammany24 min
Apr 2, 1:24 PM CDTSpecial Marine WarningLIX96 min
Apr 2, 1:32 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington33 min
Apr 2, 1:41 PM CDTTornado WarningLIXSaint Tammany34 min
Apr 2, 2:52 PM CDTSpecial Marine WarningLIX38 min
Apr 2, 11:32 AM CDTSevere Thunderstorm WarningLIXAmite, Pike28 min
Apr 2, 12:25 PM CDTSevere Thunderstorm WarningLIXPike, Walthall35 min
Apr 2, 12:34 PM CDTTornado WarningLIXPike, Walthall26 min
Apr 2, 1:55 PM CDTTornado WarningLIXHancock, Harrison35 min
Apr 2, 2:12 PM CDTTornado WarningLIXHarrison, Jackson33 min
Apr 2, 2:19 PM CDTSevere Thunderstorm WarningLIXHarrison, Jackson41 min
Apr 2, 2:38 PM CDTTornado WarningLIXJackson22 min

Nearby

Wind Advisories in Mississippi, 2009Wind Advisories in Louisiana, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.